# SDR DALA2024072507473

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 97,396 hours, 25,006 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6803 1L DOOR FAILED TO INDICATE ARMED AFTER ATTEMPT TO CLOSE AND ARM. CORRECTIVE ACTION: CYCLED L1 DOOR HANDLE ALL CHKS GOOD. INSPECTED GIRT BAR AREA. ALL CLEAN ARMED L1 DOOR ALL CHKS NML. DONE PER B757 AMM 52-11. (6027666)
